# SDR REXA2020030200218

- Difficulty date: February 9, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N299PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15299
- Aircraft time: 15,136 hours, 10,564 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 601R317071
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION: CRACK ON ANGLE BTW AFT SIDE PANEL AND INNER SKIN NEAR OF ACCESS PANEL 832DR AT PASSENGER DOOR. (L1).                    
"
"ANGLE BTW AFT SIDE PANEL AND INNER SKIN NEAR OF ACCESS PANEL 832DR AT PASSENGER DOOR WAS REPLACE PER CRJ-900 S.R.M. 51-42-06-001-001-A01 PAR 6.C. AND CRJ-900 S.R.M. 51-42-13-001-001-A01 PAR 6.C AND CRJ-900 S.R.M. 51-42-22-001-001-A01 PAR. 6.C                                      
"
